Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Elementary Structure of Real Algebraic Varieties

Hassler Whitney
Annals of Mathematics
Second Series, Vol. 66, No. 3 (Nov., 1957), pp. 545-556
Published by: Annals of Mathematics
DOI: 10.2307/1969908
Stable URL: http://www.jstor.org/stable/1969908
Page Count: 12
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Elementary Structure of Real Algebraic Varieties
Preview not available

Page Thumbnails

  • Thumbnail: Page 
545
    545
  • Thumbnail: Page 
546
    546
  • Thumbnail: Page 
547
    547
  • Thumbnail: Page 
548
    548
  • Thumbnail: Page 
549
    549
  • Thumbnail: Page 
550
    550
  • Thumbnail: Page 
551
    551
  • Thumbnail: Page 
552
    552
  • Thumbnail: Page 
553
    553
  • Thumbnail: Page 
554
    554
  • Thumbnail: Page 
555
    555
  • Thumbnail: Page 
556
    556